travis schedler
travis schedler
Unknown affiliation
No verified email
TitleCited byYear
Set-theoretical solutions to the quantum Yang-Baxter equation
P Etingof, T Schedler, A Soloviev
arXiv preprint math/9801047, 1998
Superpotentials and higher order derivations
R Bocklandt, T Schedler, M Wemyss
Journal of pure and applied algebra 214 (9), 1501-1522, 2010
Explicit quantization of dynamical r-matrices for finite dimensional semisimple Lie algebras
P Etingof, T Schedler, O Schiffmann
Journal of the American Mathematical Society 13 (3), 595-609, 2000
A Hopf algebra quantizing a necklace Lie algebra canonically associated to a quiver
T Schedler
International Mathematics Research Notices 2005 (12), 725-760, 2005
Calabi–Yau Frobenius algebras
CH Eu, T Schedler
Journal of Algebra 321 (3), 774-815, 2009
Poisson Traces and D-Modules on Poisson Varieties
P Etingof, T Schedler
Geometric and Functional Analysis 20 (4), 958-987, 2010
A new linear quotient of C 4 admitting a symplectic resolution
G Bellamy, T Schedler
Mathematische Zeitschrift 273 (3-4), 753-769, 2013
Trigonometric solutions of the associative Yang-Baxter equation
T Schedler
arXiv preprint math/0212258, 2002
Poisson traces for symmetric powers of symplectic varieties
P Etingof, T Schedler
International Mathematics Research Notices 2014 (12), 3396-3438, 2014
Noncommutative algebraic geometry
G Bellamy, D Rogalski, T Schedler, JT Stafford, M Wemyss
Cambridge University Press, 2016
Differential operators and BV structures in noncommutative geometry
V Ginzburg, T Schedler
Selecta Mathematica 16 (4), 673-730, 2010
Zeroth Hochschild homology of preprojective algebras over the integers
T Schedler
arXiv preprint arXiv:0704.3278, 2007
Symplectic resolutions of quiver varieties and character varieties
G Bellamy, T Schedler
arXiv preprint arXiv:1602.00164, 2016
Zeroth Poisson homology of symmetric powers of isolated quasihomogeneous surface singularities
P Etingof, T Schedler
Journal für die reine und angewandte Mathematik (Crelles Journal) 2012 (667 …, 2012
Free products, cyclic homology, and the Gauss–Manin connection
V Ginzburg, T Schedler
Advances in Mathematics 231 (3-4), 2352-2389, 2012
Poisson algebras and Yang-Baxter equations
T Schedler
Advances in Quantum Computation 482, 91, 2009
Poisson–de Rham homology of hypertoric varieties and nilpotent cones
N Proudfoot, T Schedler
Selecta Mathematica 23 (1), 179-202, 2017
On the (non) existence of symplectic resolutions for imprimitive symplectic reflection groups
G Bellamy, T Schedler
arXiv preprint arXiv:1309.3558, 2013
Concrete and abstract structure of the sandpile group for thick trees with loops
W Chen, T Schedler
arXiv preprint math/0701381, 2007
Moyal quantization and stable homology of necklace Lie algebras
VA Ginzburg, T Schedler
Moscow Mathematical Journal 6 (3), 431-459, 2006
The system can't perform the operation now. Try again later.
Articles 1–20